# SDR SWAA2012123110966

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 69,563 hours, 65,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER EMERGENCY EXIT SIGN COVER BROKEN.  REMOVED AND REPLACED FWD ENTRY LOWER EMERGENCY EXIT SIGN COVER IAW M/M, OPS CHECK OK.
